Bounds for the Spectral Norm of Functions of Matrices.
Numerische Mathematik, Tome 5 (1963), pp. 185-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1963__5_131565,
author = {J. DESCLOUX},
title = {Bounds for the {Spectral} {Norm} of {Functions} of {Matrices.}},
journal = {Numerische Mathematik},
pages = {185--190},
year = {1963},
volume = {5},
zbl = {0114.32303},
url = {http://geodesic.mathdoc.fr/item/NUMA_1963__5_131565/}
}
J. DESCLOUX. Bounds for the Spectral Norm of Functions of Matrices.. Numerische Mathematik, Tome 5 (1963), pp. 185-190. http://geodesic.mathdoc.fr/item/NUMA_1963__5_131565/